MAUDE Adverse Event Report: CURE MEDICAL LLC TWIST CATHETER; URINARY CATHETER

CURE MEDICAL LLC TWIST CATHETER; URINARY CATHETER
Model Number T14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 04/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During follow-up, the patient said she hasn't changed her catheterization technique at all, and just tried the t14 about two months ago.She explained that she is very sensitive to many ingredients including parabens, one of the many ingredients in the lubricant of the t14.She concluded she must be sensitive to the lubricant on the t14, but didn't notice it since she has no sensation in that area.She noticed no defect or malfunction with the t14 catheter.
 
Event or Problem Description
Intermittent catheter patient (user) said she thinks she got a urinary tract infection (uti) from a catheter, as she hasn't had a uti since 2014.She now has had two uti's in the last month and is on medication.She thinks it could be something in the lubricant that may have caused the uti.During follow-up, the patient said she was prescribed an antibiotic and took the full course, but the infection was not resolved.She was prescribed another antibiotic and just finished the dose.She feels fine and will visit her doctor to confirm the infection was resolved.

Brand Name
TWIST CATHETER
Common Device Name
URINARY CATHETER
Manufacturer (Section D)
CURE MEDICAL LLC
3471 via lido, #211
newport beach CA 92663
MDR Report Key11986843
Report Number3005471919-2021-00052
Device Sequence Number19624551
Product Code KOD
UDI-Device Identifier00815947020390
UDI-Public(01)00815947020390(17)221228(10)200115-2(241)T14
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K080881
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/28/2022
Device Model NumberT14
Device Catalogue NumberT14
Device Lot Number200115-2
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2021
Initial Report FDA Received Date06/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR